Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Points de continuité d'une fonction séparément continue. II


Author: G. Debs
Journal: Proc. Amer. Math. Soc. 99 (1987), 777-782
MSC: Primary 54C05; Secondary 54E52, 54H05
DOI: https://doi.org/10.1090/S0002-9939-1987-0877056-9
MathSciNet review: 877056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We continue our previous investigations on the existence of joint continuity points for a separately continuous function defined on the product of a Baire space and a compact space.


References [Enhancements On Off] (What's this?)

  • [1] J. P. R. Christensen, Joint continuity of separately continuous functions, Proc. Amer. Math. Soc. 82 (1981), 455-461. MR 612739 (82h:54012)
  • [2] G. Debs, Points de continuité d'une fonction séparément continue, Proc. Amer. Math. Soc. 97 (1986), 167-176. MR 831408 (87c:54014)
  • [3] R. Deville, Continuité séparée et jointe sur certains produits d'espaces topologiques, Thèse de 3ème cycle, Paris, 1984.
  • [4] J. C. Oxtoby, The Banach-Mazur game and Baire Category Theorem, Contributions to the Theory of Games, vol. III, Ann. of Math. Studies, no. 39, Princeton Univ. Press, Princeton, N.J., 1957, pp. 159-163. MR 0093741 (20:264)
  • [5] J. Saint Raymond, Jeux topologiques et espaces de Namioka, Proc. Amer. Math. Soc. 87 (1983), 499-504. MR 684646 (83m:54060)
  • [6] M. Talagrand, Espaces de Banach faiblement $ \kappa $-analytiques, Ann. of Math. (2) 110 (1979), 407-438. MR 554378 (81a:46021)
  • [7] L. Vasak, On a generalization of weakly compactly generated Banach spaces, Studia Math. 70 (1981), 11-19. MR 646957 (83h:46028)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C05, 54E52, 54H05

Retrieve articles in all journals with MSC: 54C05, 54E52, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877056-9
Keywords: Separate and joint continuity, Baire spaces, Baire property, topological games
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society